Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have asthma and congestion problem, feeling tired. Test showed high cholesterol level. Concerned

Good Morning Sir, Actually I have asthmatic problem and congestion too much in winters. I feel tired when I walk even little and climbs the stairs, but my BP becomes most of the time normal or sometime it 135 and 90, as I am 46 yrs old. I hv checked my cholestrol good cholestrol was 62 and bad cholestrol was 111. What should I do for this problem?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having allergic asthmatic us bronchitis.
Avoid cold drinks and more exposure to cold.
Go for blood checking to rule out Eosinophilia.
Do deep breathing exercise daily and regularly.
Yoga and Pranayam will give good result.
Do respiratory exercise with Spirometer.
Ok and bye.
Answered: Fri, 8 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor